# SDR SWIA200515145

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 2,523 hours, 2,230 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control System
- Part number: 70609
- Part serial: 1380
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 5,453 hours, 4,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MSG IN FLIGHT.  REPLACED HSTCU WITH AS SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
